# SDR AALA20120806008

- Difficulty date: August 6, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 40,614 hours, 10,490 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD TRAILING EDGE WEDGE DAMAGED.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-10-2R.
